# SDR 2008UALA03176

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 24,948 hours, 3,188 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP4023
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK PROBLEM.  SUSPECT FAULTY MASK BOX ASSEMBLY.  REPLACED MASK BOX ASSEMBLY PER MM 35-11-18.  AC OK FOR SERVICE.
